# SDR ASAA12510958

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 14,628 hours, 4,578 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12584
- Condition: Malfunctioned
- Location: Ram Air
- Part time: 14,636 hours, 4,581 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATION DURING MASTER CAUTION RECALL EXTINGUISHES WHEN MASTER CAUTION SYSTEM RESET PER QRH.  NR 2 TEMP CONTROLLER LOGGED RAM AIR ACTUATOR FAULT.  REPLACED RT RAM AIR INLET ACTUATOR.  REF MM 21 51 21.  OPS NORMAL PER SAME.
